Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will start and stop method while masturbating make me sterile ?

Can stop and start method in masturbation for long period of time make me sterile? I am 14 and was just wondering can stop and start technique in masturbation make you sterile. I usually masturbate 4 times a week (started a year ago) and use stop and start technique. When i feel i m near ejaculation i stop, then start again and so on. Sometimes i carry on for an hour until i decide to ejaculate. I started having tachycardias recently.Is this the cause? (I also take cordarone as a treatment) I know this method of masturbation is not healthy and that it can cause damage to vas deferense but i m just wondering if it can make such big damage to vas deferense and make me sterile permanently?
Mon, 9 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Emil,this technique can not make you sterile.You are on cordarone and having tachycardia,please discuss this with your doctor.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can stop and start method in masturbation for a long period of time make me sterile due to vas deferense damage? I am 14 and was just wondering can stop and start technique in masturbation make you sterile. I usually masturbate 4 times a week (started a year ago) and use stop and start technique. When i feel i m near ejaculation i stop, then start again and so on. Sometimes i carry on for an hour until i decide to ejaculate. I started having tachycardias recently.Is this the cause? (I also take cordarone as a treatment) I know this method of masturbation is not healthy and that it can cause damage to vas deferense but i m just wondering if it can make such big damage to vas deferense and make me sterile permanently?

doctor1 MD

Hi doctor, I am 14 years old and masturbate 4 times a week(started an year ago). I use the stop and start method. When i feel its building up i stop, then start again and so on until i decide to ejaculate(sometime carry on for an hour.). I get tachycardias. Can this method of masturbation cause them. BUT MY MAIN CONCERN IS CAN THIS METHOD HAVE ANY EFFECT ON THE REPRODUCTIVE SYSTEM AND MAKE ME STERILE FOR EXAMPLE? Help, I am very worried.

doctor1 MD

Can withholding ejaculation for long period of time damage vas deference and cause sterility? I am 14 and masturbate 4-5 times a week(started a year ago) I use stop and start method. when i am about to ejaculate i stop, then start again and so on. this sometimes carries on for an hour before i ejaculate. I also get tachycardias.is this the cause? Can this way of masturbation damage vas deferens and cause sterility?

Recent questions on  Increased heart rate

doctor1 MD

My mother is 72 years old and had a cardiac ablation performed around February 21 for atrial fibrillation. It became complicated with a nick in her artery and she was hospitalized for 5 days afterward. Since then she has had 5 episodes of a rapid heart rate and has been hospitalized for this 4 additional times, and is currently in the hospital. The doctors want to do another cardiac ablation but I am worried as the doctor told her the reason she was having so many issues now is because the heart is irritated and needs to heal and could take an additional 8 weeks to heal. Wouldn t another procedure irritate it more?

doctor1 MD

My rest heart rate is typically around 100 and my blood pressure is typically very good. I am now taking Bisoprol 5mg for atrial tachycardia. My last read had my rest heart rate at 94 but my blood pressure has dropped to 101/57. Should I be concerned?

doctor1 MD

I HAD BACK SURGERY LAST MAY 22, 2013. EVER SINCE THEN I HAVE BEEN VERY ILL WITH TACHYCARDIA, FATIGUE TO A POINT OF NOT BEING ABLE TO FUNCTION. I REALLY FEEL LIKE I M DYING. I FEEL LIKE I CAN T GET MY BREATH SOMETIMES. I HAVE TO LIE DOWN A LOT. I HAVE BEEN TO MANY DOCTORS & HOSPITALS, BUT THEY HAVEN T BEEN ABLE TO FIND ANYTHING WRONG WITH ME. BUT MY HUSBAND & I ARE AT OUR WITS END. THE DOCTOR DID A LUMBAR FUSION . TITANIUM WAS USED. THANK YOU, LINDA DRIGGERS, PARIS, TX.

doctor1 MD

I am a 23 year old female, studying medicine. For past 8 months, i have been having some episodes of heart 'dysfunctions' that now have turned constant. I need help in knowing what is the condition.
It started last may when one day i started feeling so weak that i just could not get up and was having a splitting headache, when i measured my BP was 90/55mmHg ( before it was always 120/80mmHg). I was having palpitations, bradycardia at times, tachycardia at times, extreme weakness, sweating ( especially on scalp) after sleeping after headache. I was also having light sleep.
Slowly, these episodes became constant. Now I am feeling weak all times, light headed if sitting or standing for long, headache (thumping with constant heaviness), inability to sleep, tightness in chest, chest pain sometimes, tachycardia at any normal activity (walking, doing some tidy up), BP is still low. I also get dry cough on breathing sometimes.
So i got a holter done for 24 hours, got following:
- sinus tachycardia( 110- 120) almost all day with some normal rate in between, my heart rate dropped to 50 in middle of night ( reason causing me to wake up from sleep and not to sleep again) and it remained like that for 3 hours
- average pulse -81
- my heart rate jumped to 179 per min when i climbed stairs ( 9 floors, easily climbed by others), breathing became laboured, headache with blacking out sensations ( i did not faint though)
- I have some abnormalities in lead I, II and III ( looks like left axis deviation as lead I is showing highest peaks and is moving away from III ) even the avL and avF looks weird, QTc>450ms is 47%, no ST deviation, no T wave abnormalities
I also have tachypnea (26-28 per min) and accentuation of Pulmonary part of second heart sound. I also have slight edema on my feet ( bluish tinge)
I also did a blood work up, I do not have thyroid problems or anemia
I need some advice on what i might be having, so as to proceed further on treatment.

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages, one ectopic and this successful pregnancy is with IVF. I had asked you about B12 deficiency, BPD/AC...

doctor1 MD

My husband has had these symptoms for over a year: extreme fatigue , dizziness & slight headache. These symptoms have come and go all this time. he was sent to a neurologist and his meds checked. Since Oct. the symptoms have become worse and now...

doctor1 MD

Hi Dr. XXXXXXX yes this is a followup. I started weaning from the bystolic 2.5mg on Nov 20. 12.5 for 4 days, then 6.25 for 4 days, then 3.125 for 3 days. Last dose on Thursday, Nov 30. On 12-6 I suddenly experienced bounceback blood pressure of...